Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Seiberg-Witten invariants and branched covers along tori


Author: B. Doug Park
Journal: Proc. Amer. Math. Soc. 133 (2005), 2795-2803
MSC (2000): Primary 57M12, 57R57
Published electronically: March 22, 2005
MathSciNet review: 2146229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Seiberg-Witten invariants of double covers of smooth four-manifolds branched along tori of self-intersection zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M12, 57R57

Retrieve articles in all journals with MSC (2000): 57M12, 57R57


Additional Information

B. Doug Park
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Email: bdpark@math.uwaterloo.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07831-7
PII: S 0002-9939(05)07831-7
Received by editor(s): February 5, 2004
Received by editor(s) in revised form: May 3, 2004
Published electronically: March 22, 2005
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2005 American Mathematical Society